Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A CRITERION FOR WEAK CONVERGENCE OF MEASURES WITH AN APPLICATION TO CONVERGENCE OF MEASURES ON D[0, 1]

FLEMMING TOPSØE
Mathematica Scandinavica
Vol. 25, No. 1 (January 27, 1970), pp. 97-104
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24489814
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A CRITERION FOR WEAK CONVERGENCE OF MEASURES WITH AN APPLICATION TO CONVERGENCE OF MEASURES ON D[0, 1]
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[97]
    [97]
  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104